Finitely additive beliefs and universal type spaces

Meier, Martin (2006) Finitely additive beliefs and universal type spaces. The Annals of Probability, 34 (1), pp. 386-422.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 20 Jan 2015 09:58
Last Modified: 01 Apr 2016 14:16
Identification Number or DOI: 10.1214/009117905000000576
ISSN: 0091-1798
URI: https://irihs.ihs.ac.at/id/eprint/2555

Actions (login required)

View Item View Item